PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Characterization of the k-convexity property in the Besicovitch-Orlicz space of almost periodic functions

Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present paper, we give criteria for the k-convexity of the Besicovitch-Orlicz space of almost periodic functions. Namely,it is shown that k-convexity is equivalent to strict convexity and reflexivity of this space in the case of Luxemburg norm.
Twórcy
autor
  • Department of Mathematics. Faculty of Sciences.University of Tizi-Ouzou Oued-Aissi, Algeria, fbedouhene@yahoo.fr
autor
  • Department of Mathematics. Faculty of Sciences.University of Tizi-Ouzou Oued-Aissi, Algeria
Bibliografia
  • [1] S. Chen, Geometry of Orlicz spaces, Dissertationes Math. 356, 1996.
  • [2] T. R. Hillmann, Besicovitch-Orlicz spaces of almost periodic functions, Real and Stochastic Analysis, Wiley Ser. in Probability and Math Statist. Wiley, New-York (1986), 119-167.
  • [3] M. A. Krasnoselskii and Y. B. Rutickii, Convex functions and Orlicz spaces, P. Noodhoff Ltd.,Groningen 1961.
  • [4] M. Morsli, On some convexity properties of the Besicovitch-Orlicz space of almost periodic functions, Comment.Math. 34 (1994), 137-152.
  • [5] M. Morsli, Espace de Besicovitch Orlicz de fonctions presque periodiques. Structure generale et geometrie, These de Doctorat, 1996.
  • [6] M. Morsli, On modular approximation property in the Besicovitch-Orlicz space of almost periodic functions, Comment. Math. Univ. Carolinae 38(3) (1997), 485-496.
  • [7] J. Musielak and W. Orlicz, On modular space, Studia Math. 18 (1959), 49-65.
  • [8] M. M. Rao and Z. D. Ren, Theory of Orlicz spaces, Marcel Dekker, Inc. New-York 1991.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-BUS2-0007-0037
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.